# SDR CA070204001

- Difficulty date: February 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 2,732 hours
- Engine: Lyc LTS101600A2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN UNSCHEDULED MAINTENANCE PROCEDURE OF THE VIBRATION DAMPER ASSEMBLIES UNDER THE CABIN FLOOR, IT WAS FOUND THROUGH THE USE OF A BOROSCOPE THAT THE IB CHANNELS OF THE LATERAL SUPPORT STRUCTURE WERE CRACKED AT THE UPPER ENDS.  SUBSEQUENT INSPECTION OF ALL OUR AIRCRAFT REVEALED SIMILAR DISCREPANCIES. (TC NR 20070204001)
